# SDR MASA2015030512943

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 26,086 hours, 21,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERY.
